Archive for Rational Mechanics and Analysis

, Volume 129, Issue 2, pp 175–200

Nonnegative solutions of a fourth-order nonlinear degenerate parabolic equation

  • Elena Beretta
  • Michiel Bertsch
  • Roberta Dal Passo
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Elena Beretta
    • 1
    • 2
  • Michiel Bertsch
    • 1
    • 2
  • Roberta Dal Passo
    • 1
    • 2
  1. 1.Istituto per le Applicazioni del Calcolo “Mauro Picone”Roma
  2. 2.Dipartimento di MatematicaUniversità di Roma Tor VergataRoma

Personalised recommendations